Announcement

Collapse
No announcement yet.

Every medication causes a flare?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Every medication causes a flare?

    Last year I took a steroid called medrol and it gave me the worst flare of my life. Ever since then I have been unable to take just about any medication, even when
    My bladder is doing well and I take something it causes pain. I recently injured my SI joints and I can't even take flexeril or steroids to help me get better. Is there anyone else who has this problem?? It feels hopeless I've tried anti depressants,pain meds,Elmiron,ibuprofen and many others ....they all cause pain.

  • #2
    Re: Every medication causes a flare?

    Have you tried Desert Harvest Aloe vera? I mean, it is natural, maybe it can help? I think ibuprofen hurts many here, Donna mentioned somewhere to take Tylenol instead.
    Can you also take some probiotics, do they hurt? And vitamin D-fish oil?

    Comment


    • #3
      Re: Every medication causes a flare?

      Ibuprofen and other NSAIDS are a problem for many ICers. I hope you feel better soon.

      Warm hugs,
      Donna
      Stay safe


      Elmiron Eye Disease Information Center - https://www.ic-network.com/elmiron-p...mation-center/
      Elmiron Eye Disease Fact Sheet (Downloadable) - https://www.ic-network.com/wp-conten...nFactSheet.pdf

      Have you checked the ICN Shop?
      Click on ICN Shop at the top of this page. You'll find Bladder Builder and Bladder Rest, both of which we are finding have excellent results.

      Patient Help: http://www.ic-network.com/patientlinks.html

      Sub-types https://www.ic-network.com/five-pote...markably-well/

      Diet list: https://www.ic-network.com/interstitial-cystitis-diet/

      AUA Guidelines: https://www.ic-network.com/aua-guide...tial-cystitis/

      I am not a medical authority nor do I offer medical advice. In all cases, I strongly encourage you to discuss your medical treatment with your personal medical care provider. Only they can, and should, give medical recommendations to you.
      [3MG]

      Anyone who says something is foolproof hasn't met a determined fool

      Comment


      • #4
        Re: Every medication causes a flare?

        Antidepressants and ibuprofen made me feel horrible and caused me to flare. I didnt make the ibuprofen connection until just recently. When I first started ditropan and hydroxyzine I felt worse. However, after a few weeks my body became accustomed to them. After a few months, they really started to help me. Hang in there, and try just one drug like hydroxyzine at the lowest dose of 10mg once a day. At first I thought it was drying out my bladder, giving me intestinal issues, and drying out my eyes, but then I felt much better within just a few weeks. I hope this helps, and I hope you feel better really soon! Of course, dont forget about your diet. Without my strict diet I'd probably be in some emergency room everyday of my life!

        Comment


        • #5
          Re: Every medication causes a flare?

          topical antiseptic/ antimicrobial used on face causing flare? Chlorhexidine gluconate 4%

          Comment


          • #6
            Re: Every medication causes a flare?

            Oops, didn’t mean to send that. I can’t take any medications , supplements, vitamins either with out causing a flare. Now I’m even suspect that my topical face wash is causing a flare? My Dr. And 3 pharmacist have told me that it is extremely unlikely but after testing the theory a few times I think they may be wrong. Has anyone experienced bladder pain while using a topical face wash? Mine is Chlorhexidine gluconate 4% . It’s a antiseptic and antimicrobial wash that I used to keep my acne at bay since I can no longer take an oral antibiotic.

            Comment


            • #7
              Re: Every medication causes a flare?

              Originally posted by CLP View Post
              Oops, didn’t mean to send that. I can’t take any medications , supplements, vitamins either with out causing a flare. Now I’m even suspect that my topical face wash is causing a flare? My Dr. And 3 pharmacist have told me that it is extremely unlikely but after testing the theory a few times I think they may be wrong. Has anyone experienced bladder pain while using a topical face wash? Mine is Chlorhexidine gluconate 4% . It’s a antiseptic and antimicrobial wash that I used to keep my acne at bay since I can no longer take an oral antibiotic.
              One thing you might do is talk with your doctor about trying a different facial cleanser for a week or two to see if there's any effect on symptoms.

              Donna
              Stay safe


              Elmiron Eye Disease Information Center - https://www.ic-network.com/elmiron-p...mation-center/
              Elmiron Eye Disease Fact Sheet (Downloadable) - https://www.ic-network.com/wp-conten...nFactSheet.pdf

              Have you checked the ICN Shop?
              Click on ICN Shop at the top of this page. You'll find Bladder Builder and Bladder Rest, both of which we are finding have excellent results.

              Patient Help: http://www.ic-network.com/patientlinks.html

              Sub-types https://www.ic-network.com/five-pote...markably-well/

              Diet list: https://www.ic-network.com/interstitial-cystitis-diet/

              AUA Guidelines: https://www.ic-network.com/aua-guide...tial-cystitis/

              I am not a medical authority nor do I offer medical advice. In all cases, I strongly encourage you to discuss your medical treatment with your personal medical care provider. Only they can, and should, give medical recommendations to you.
              [3MG]

              Anyone who says something is foolproof hasn't met a determined fool

              Comment

              Working...
              X